| Model Number |
10601 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.A 4.00 x 16 synergy drug-eluting stent a was selected for use, but the stent came off from the delivery system outside the patient's body.A 3.50 x 12 synergy drug-eluting stent was advanced but failed to cross the lesion and the stent struts got fractured.The procedure was completed with a different device.No patient complications were reported.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.50 x 12mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.Stent struts from the proximal end were lifted and pulled in a distal direction.The undamaged stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no issues.A visual and tactile examination of the hypotube found multiple kinks along the length of the hypotube shaft.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description